Open Access
May, 1979 Distributed Lag Approximation to Linear Time-Invariant Systems
P. M. Robinson
Ann. Statist. 7(3): 507-515 (May, 1979). DOI: 10.1214/aos/1176344672


An infinite distributed lag system is approximated by a truncated one, which can be consistently estimated. We investigate the rate at which the parameter space in the approximate model can be increased as sample size increases, in such a way that these estimates will provide consistent estimates of the underlying system.


Download Citation

P. M. Robinson. "Distributed Lag Approximation to Linear Time-Invariant Systems." Ann. Statist. 7 (3) 507 - 515, May, 1979.


Published: May, 1979
First available in Project Euclid: 12 April 2007

zbMATH: 0407.62070
MathSciNet: MR527486
Digital Object Identifier: 10.1214/aos/1176344672

Primary: 62M10
Secondary: 62E20

Keywords: convergence of sample autocovariances , Distributed lags , frequency response function , rates of convergence

Rights: Copyright © 1979 Institute of Mathematical Statistics

Vol.7 • No. 3 • May, 1979
Back to Top